# SDR 9511376719

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N619US
- Make and model: Boeing 747251F
- Aircraft serial: 21321
- Engine: Pwa JT9D7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, THE NR 4 ENGINE EGT WENT TO 950 DEGREES.  WHEN POWER WAS REDUCED TO 1.46 EPR, THE EGT REMAINED AT 950 DEGREES.  DURING CRUISE, THE NR 4 EGT READ 60 DEGREES HIGHER THAN THE OTHER ENGINES.  THE AIRCRAFT DIVERTED TO MSP WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  THE ENGINE WAS REPLACED.
